# SDR ASAA2018101726543

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,654 hours, 8,934 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 107328XT
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,586 hours, 2,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AUTO FAIL AND ALTN LIGHT ILLUMINATED. COMPLIED WITH QRH. NORMAL OPS. GROUNDED - YES. PER FIM TASK 21-31-802 REMOVED AND REPLACED OUTFLOW VALVE REF AMM 21-31-03-000-801. OPS TESTS GOOD.
